# SDR TWAA9906311

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 7 INCH SLICE AFT OF PRESSURE BULKHEAD IN FUSELAGE SKIN AT LONGERON 9R.  SECTION OF LONGERON SPLICED AND DOUBLER INSTALLED PER ARA 16004, AND SRM 63-03, FIG 6, AND SRM 53-01, FIG 4.  CHECK-C 10-3-98 MCI.
